# SDR AALA20040867

- Difficulty date: August 16, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N1463A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11483
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT ONE DOOR SLIDE INADVERTANTLY DEPLOYED UNSUCCESSFULLY BY MAINTENANCE.  REPLACED RIGHT ONE DOOR SLIDE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
